# SDR SWAA2024040466410

- Difficulty date: March 21, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE OF R/H VAPOR BARRIER UPPER SUPPORT ANGLE (ONLY) AT RBL 54.<[01] ACCOMPLISHED REPAIR AT RT. VAPOR BARRIER UPPER ANGLE PER REF SRM 51-40-02-0G-0 AND SRM57-10-10-2R-5;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
